# SDR SIMA2020031615002

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 37,403 hours, 32,669 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Lack Of Lube
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING UNABLE TO PULL PARKING BRAKE HANDLE AFTER PARKING-C/A-FOUND PARKING BRAKE HANDLE ASSY TO BE BINDING. LUBED HANDLE AND CABLE IAW EMB 140 AMM 32-44-10. OPC GOOD IAW EMB 140 AMM 32-44-11.
